Uncontrollable Urge: A New Viagra Side Effect

Uncontrollable Urge: A New Viagra Side Effect

September 20th, 2011 // 12:48 pm @

Is this fodder for a new warning on the Viagra prescribing information? A man walks into a Kohl’s department store in Fairfield, Connecticut, positions himself behind a woman shopping in the pillow section and then masturbates. A few weeks later, he does the same thing in a Marshall’s department store, where a woman reported feeling something sticky on her leg.

NEW WEBINAR – What You’ve Got to Know About the Incoming Bombshell – FDA’s 2011 Process Validation Guidance

What was his excuse? Jean Leconte, 23, blamed it on Viagra. He claimed he felt overwhelmed after taking the little blue pill and, well, he went shopping for relief, according to The Bridgeport Post. For failing to control himself, he was given psychiatric accelerated rehabilitation.

Under the program, he did not plead guilty to charges of fourth-degree sexual assault, breach of peace, public indecency and obscenity pending, but instead was placed on two years probation. Nor does he have to register as a sex offender. But Leconte must complete outpatient mental health treatment and, of course, avoid reaching for Viagra during his probationary period.

This raises a few questions, of course. Was he unstable previously? If so, why was he prescribed Viagra? Was there any reason to believe such behavior might result? Perhaps he experienced a lengthy reaction and was unsure how to end the experience? Is Viagra a convenient scapegoat? Then again, the admonition to avoid the pill figured into this punishment, yes?

Source: Pharmalot


Subscribe Now

Testimonial

"ExpertBriefings.com always selects excellent speakers – some of the best I have ever heard. Their messages are direct, clear, timely, and relevant."

Anon A. Mouse

Featured Partner